# SDR REXA2014051600452

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 14,920 hours, 14,675 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SEAL ON MED KIT.  R & R FIRST AID KIT IAW AMM 25-61-06.  OFF PN 70004-00, SN 0265, ON PN 70004-00 & SN MEM050109-2.
